MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 03183793122
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with phos2 phosphate (inorganic) ver.2 on a cobas 6000 c (501) module (serial number (b)(4) ).No questionable results were reported outside of the laboratory.The sample initially resulted in a phosphate value of 1.0 mg/dl with a data flag.The sample was repeated, resulting in a value of 3.2 mg/dl and this value was deemed correct and reported outside of the laboratory.
 
Additional Manufacturer Narrative
The calibration performed on 29-jan-2023 was ok and there were no alarms.The same reagent pack was calibrated on 30-jan-2023 and there were variations in the calibration signals.One level of quality control shifted outside of range on 29-jan-2023 and a second level of control shifted outside of range on 30-jan-2023.The field service engineer checked the system and could not find anything wrong.The customer replaced the reagent and no issues were observed.The customer believes the reagent "stayed out for a while".The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
PHOS2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16398333
Report Number1823260-2023-00500
Device Sequence Number6433363
Product Code CEO
UDI-Device Identifier04015630918973
UDI-Public04015630918973
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue Number03183793122
Device Lot Number67081901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer02/17/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale